Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 18
HTML articles powered by AMS MathViewer

Totally disconnected Julia set for different classes of meromorphic functions
P. Domínguez, A. Hernández and G. Sienra
Conform. Geom. Dyn. 18 (2014), 1-7
Published electronically: January 24, 2014
On behavior of pairs of Teichmüller geodesic rays
Masanori Amano
Conform. Geom. Dyn. 18 (2014), 8-30
Published electronically: February 6, 2014
Conformal fractals for normal subgroups of free groups
Johannes Jaerisch
Conform. Geom. Dyn. 18 (2014), 31-55
Published electronically: March 7, 2014
Limit functions of discrete dynamical systems
H.-P. Beise, T. Meyrath and J. Müller
Conform. Geom. Dyn. 18 (2014), 56-64
Published electronically: April 1, 2014
Intrinsic circle domains
Edward Crane
Conform. Geom. Dyn. 18 (2014), 65-84
Published electronically: May 1, 2014
Julia sets on $\mathbb {R}\mathbb {P}^2$ and dianalytic dynamics
Sue Goodman and Jane Hawkins
Conform. Geom. Dyn. 18 (2014), 85-109
Published electronically: May 7, 2014
Bi-Lipschitz embedding of projective metrics
Leonid V. Kovalev
Conform. Geom. Dyn. 18 (2014), 110-118
Published electronically: June 6, 2014
On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target
Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson
Conform. Geom. Dyn. 18 (2014), 119-156
Published electronically: July 1, 2014
The asymptotic behavior of Jenkins-Strebel rays
Masanori Amano
Conform. Geom. Dyn. 18 (2014), 157-170
Published electronically: September 5, 2014
Classification of subdivision rules for geometric groups of low dimension
Brian Rushton
Conform. Geom. Dyn. 18 (2014), 171-191
Published electronically: October 7, 2014
Dynamics of hyperbolic iwips
Caglar Uyanik
Conform. Geom. Dyn. 18 (2014), 192-216
Published electronically: October 23, 2014
Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current
Yûsuke Okuyama
Conform. Geom. Dyn. 18 (2014), 217-228
Published electronically: November 12, 2014
Mappings of finite distortion from generalized manifolds
Ville Kirsilä
Conform. Geom. Dyn. 18 (2014), 229-262
Published electronically: November 17, 2014